Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having shakes, been throwing up and her fingernails, toenails, and cheeks were losing their color

My sister is pregnant. And she has been having shakes, been throwing up and her fingernails, toenails, and cheeks were losing their color. What is going on with her ?
Asked On : Mon, 15 Nov 2010
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
It might be that she is suffering from jaundice, it is difficult to say without examining her
i suggest u get a CBC with lft done and look for suggestions of infection and jaundice
Have a healthy living
Answered: Fri, 26 Aug 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Which month is going on..?
There is always some fall in haemoglobin level during 2nd trimester that's why nails and cheek looking pale .
Go for haemogram investigation and start haemetinics accordling.
Take good healthy diet.
Consult you treating doctor and also ask him.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor